# SDR CALA2024121701556

- Difficulty date: December 14, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N27274
- Make and model: Boeing 737-8
- Aircraft serial: 67529
- Aircraft time: 7,733 hours, 2,765 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Shorted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LH PACK LIGHT. RESET PACK LIGHT RETURNED.THE FOLLOWING AIR/GND RELATED MSG'S ALL REPORTED AGAIN INBOUND, 21-55340, 21-55341 & 36-00021, THE FIM FOR THESE MESSAGES HAVE BEEN C/W PREVIOUSLY,IT WAS SUBSEQUENTLY REPLACED AND THE AIRCRAFT FLEW FOR 10 DAYS WITHOUT A LT PACK ISSUE. PLEASE REF AMM 21-51-21-400-801 SUBTASK 21-51-21-710-002 AND ENSURE CORRECT OPERATION OF LT PACK RAM AIR INLET/OUTLET DOORS,ITS POSSIBLE THE NEWLY INSTALLED UNIT MAY HAVE FAILED. PARTS, INCLUDING A PSEU HAVE BEEN REQUESTED. PERFORMED TEST FOR RAM AIR INLET ACTUATOR. LEFT RAM AIR INLET DOOR DOES NOT MOVE OPEN/CLOSED. REFAMM 21-51-21-400-801. AC SYSTEM IBIT SHOWS PASS, BUT L RAM ACTUATOR DOOR STILL DOES NOT OPERATE. R & R L1 RAM AIR ACTUATOR IN REF TO AMM 21-51-21-000/400-801. OPS CHECK GOOD,TEST PASSED. ACTUATOR WORKS, BUT INLET DOOR STILL HAS DISAGREEMENT WITH COMMAND.CONTINUE T/S POSSIBLE RELAY. L/H ACTUATORS WORK DURING IBIT. BUT DO NOT ACTUATE WHEN PLACED IN AIR MODE. FOUND MM 21-55340; 21-55341; 36-00021 IN HISTORY. SWAPPED CONTROLLERS AND ACCESSORY UNITS, NO HELP. SLAVED IN PSEU, NO HELP. FOUND SHORT TO GND WHEN IN AIR MODE AT D158388 AT J5. ISOLATED. RAN NEW WIRE BTW D14386 PIN 1 AND SM5.REPLACED EMI PIGTAILS. ALL WIRING DONE IAW SWPM 20-10. AIR/GND NOW OPCHECKS GOOD IAW 21-61-22-400-801
